CSpace
ENUMERATION OF ROOTED SEPARABLE PLANAR MAPS
YANPEI, L
1984
Source PublicationUTILITAS MATHEMATICA
ISSN0315-3681
Volume25Issue:MAYPages:77-94
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Statistics & Probability
WOS IDWOS:A1984ADB1500002
PublisherUTIL MATH PUBL INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28091
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
2.UNIV WATERLOO,DEPT COMBINATOR & OPTIMIZAT,WATERLOO N2L 3G1,ONTARIO,CANADA
Recommended Citation
GB/T 7714
YANPEI, L. ENUMERATION OF ROOTED SEPARABLE PLANAR MAPS[J]. UTILITAS MATHEMATICA,1984,25(MAY):77-94.
APA YANPEI, L.(1984).ENUMERATION OF ROOTED SEPARABLE PLANAR MAPS.UTILITAS MATHEMATICA,25(MAY),77-94.
MLA YANPEI, L."ENUMERATION OF ROOTED SEPARABLE PLANAR MAPS".UTILITAS MATHEMATICA 25.MAY(1984):77-94.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YANPEI, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[YANPEI, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YANPEI, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.